Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 36, NWS Miami, FL

November 10, 2017

NWS Miami, FL issued this small craft advisory at Nov 10, 2017, 10:28 AM EST. It took effect at Nov 10, 2017, 7:00 PM EST. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2017, 10:28 AM EST (15:28 UTC)
In effect from
Nov 10, 2017, 7:00 PM EST
Expired
Nov 13, 2017, 9:37 AM EST
In force
63 hr
Issued by
NWS Miami, FL

The text

As transmitted.

621 
WHUS72 KMFL 101528
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1028 AM EST FRI NOV 10 2017

AMZ650-651-670-671-110345-
/O.NEW.KMFL.SC.Y.0036.171111T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1028 AM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-110345-
/O.NEW.KMFL.SC.Y.0036.171111T0000Z-171111T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1028 AM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SATURDAY.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
498 
WHUS72 KMFL 110208
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
908 PM EST FRI NOV 10 2017

AMZ650-651-670-671-111100-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
908 PM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT TONIGHT BEFORE BUILDING TO 20 TO 25 KNOTS WITH GUSTS UP TO
  NEAR GALE FORCE EARLY SUNDAY MORNING. SEAS 5 TO 7 FEET TONIGHT
  BUILDING TO 9 TO 11 FEET EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-111100-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171111T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
908 PM EST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
472 
WHUS72 KMFL 110810
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
310 AM EST SAT NOV 11 2017


AMZ650-651-670-671-111900-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
310 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-111500-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171111T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
310 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
479 
WHUS72 KMFL 111524
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1024 AM EST SAT NOV 11 2017

GMZ656-657-676-111630-
/O.EXP.KMFL.SC.Y.0036.000000T0000Z-171111T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1024 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SEAS IN THE OFFSHORE GULF WATERS OF SOUTH FLORIDA HAVE FALLEN
BELOW 7 FEET THIS MORNING. THEREFORE, SMALL CRAFT ADVISORY OVER 
THE GULF WATERS HAS BEEN CANCELLED. 

$$

AMZ650-651-670-671-112330-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1024 AM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
624 
WHUS72 KMFL 112012
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
312 PM EST SAT NOV 11 2017

AMZ650-651-670-671-121700-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
312 PM EST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
739 
WHUS72 KMFL 120808
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
308 AM EST SUN NOV 12 2017


AMZ650-651-670-671-121615-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
308 AM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
896 
WHUS72 KMFL 121442
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
942 AM EST SUN NOV 12 2017

AMZ650-651-670-671-122245-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
942 AM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
523 
WHUS72 KMFL 122112
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EST SUN NOV 12 2017


AMZ650-651-670-671-130515-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
412 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
080 
WHUS72 KMFL 130221
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
921 PM EST SUN NOV 12 2017

AMZ650-651-670-671-131500-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
921 PM EST SUN NOV 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
161 
WHUS72 KMFL 130736
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
236 AM EST MON NOV 13 2017

AMZ650-651-670-671-131500-
/O.CON.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
236 AM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
067 
WHUS72 KMFL 131437
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
937 AM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY CANCELLED FOR ATLANTIC WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR OFFSHORE GULF WATERS TONIGHT...

AMZ650-651-670-671-131545-
/O.CAN.KMFL.SC.Y.0036.000000T0000Z-171113T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
937 AM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE ATLANTIC SEAS FALL FALLEN BELOW 7 FEET THIS MORNING DUE TO THE
NORTHEAST SWELL DECREASING TO LESS THAN 2 FEET. THEREFORE, THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR ALL THE ATLANTIC
WATERS OF SOUTH FLORIDA.

$$

GMZ676-140200-
/O.NEW.KMFL.SC.Y.0037.171114T0000Z-171114T1200Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
937 AM EST MON NOV 13 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
TUESDAY.

* WINDS AND SEAS...NORTHEAST AROUND WINDS 20 KT WITH GUSTS UP TO
  30 KT TONIGHT. SEAS BUILDING 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 6:22 AM EST, 4 hours 6 minutes earlier.

Area forecast discussion, Nov 10, 6:22 AM EST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
622 AM EST Fri Nov 10 2017

.AVIATION...
Ground fog developed along the western interior, but not expected
to affect the TAF sites. Aft 10/1500Z, east northeast winds will
again increase to around 10 KT. VCSH may develop along the east
coast metro region during the late afternoon into evening, as
moisture from over the Atlantic pushes towards shore. FEW/SCT low
cloud bases should be around 2500 ft msl.

&&

.PREV DISCUSSION... /issued 326 AM EST Fri Nov 10 2017/

DISCUSSION...
The expected cold front is currently moving through Central
Florida. The front is still progged to stall around Lake
Okeechobee, probably just to the north of it. This will place it
in close enough proximity to bring the prospect of some showers
and maybe even a couple of thunderstorms to portions of South
Florida this weekend.

The front stays put for several days, as high pressure builds
over the great lakes region and slowly shifts over New England.
This would keep the northeasterly flow across the region, possibly
becoming breezy at times, especially along the Atlantic coast.

By Monday, a 500mb short wave, and an associated surface low, will
move across the east coast. The surface low will be fairly weak on
Monday, and located off the Carolina coast. It does look to form
along the baroclinic zone along the stalled boundary. This
developing low quickly causes the front to move again, pushing it
south, through the CWA possibly as early as Tuesday, but could be
Wednesday. The approaching shortwave and sfc trough will bring
better chances for rain Sunday afternoon and Monday, with a chance
of thunderstorms as well.

Behind the front, temperatures do not look much cooler, but the
dew points drop generally into the low to mid 60's for the latter
half of the week.

MARINE...
A stalled cold front, just to the north of the area will bring
the possibility of unsettled weather for the weekend. The wind is
forecast to be northeasterly, and begin to strengthen this
evening. This increase will also cause seas to build, especially
in the Atlantic waters. Marine conditions may become hazardous
across any of the South Florida waters this weekend, through the
middle of next week. Seas may build to 8 to 11 feet in the Gulf
Stream this weekend. This may prompt a Small Craft Advisory to be
issued today or tonight. Even if one is not issued, small craft
should exercise caution this weekend, and next week.

The building seas may bring rough surf to the area as well as a
high risk of rip currents for the Atlantic beaches this weekend.
The highest risk for rough surf will be north Palm Beach county.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  84  74  83  76 /  40  50  30  40
Fort Lauderdale  85  75  83  76 /  30  50  30  30
Miami            85  74  83  75 /  20  40  30  30
Naples           84  70  87  70 /  10   0  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 8 AM EST this morning for FLZ063-066-
     069-070.

AM...None.
GM...None.
&&

DISCUSSION...13
MARINE...13
AVIATION...27/JT
BEACH FORECAST...13
Hazardous weather outlook, Nov 10, 5:38 AM EST, 4 hours 50 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
538 AM EST Fri Nov 10 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
102245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
538 AM EST Fri Nov 10 2017

...MODERATE RISK OF RIP CURRENTS FOR ATLANTIC BEACHES LATE TODAY...
...SEAS BUILDING TO 4 TO 7 FEET ALONG THE GULF STREAM TONIGHT...
...PATCHY FOG WILL LEAD TO LOW VISIBILITY FOR WESTERN INTERIOR...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip Currents: There will be a moderate risk of rip currents from late
this afternoon through tonight.

Waves: Seas will build to 4 to 7 feet this evening into tonight along
the Gulf stream, 4 to 6 feet elsewhere across the Atlantic waters.

Visibility: Through 9 AM, patchy fog over the western interior will
decrease visibility to below a quarter mile at times.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The threat of strong rip currents along the Atlantic beaches will
increase this weekend, with the development of breezy east northeast
winds.

Waves and seas will continue to increase this weekend, especially
across the Atlantic and Gulf Stream. Boating conditions will improve
slightly by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 5:17 AM ESTDense Fog AdvisoryMFLCollier, Glades, Hendry3 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.